# SDR AALA202305317471

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A320*
- Aircraft serial: 5696
- Aircraft time: 29,723 hours, 12,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR ARMING LEVER LOOSE. TIGHTENED ARMING LEVER PER AMM 52-40-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
